# SDR USAA060288

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1720 RBL 45 WL 208.  INSTALLED DOUBLER, TREATED, PRIMED PER SRM 51-10-02, 51-40-02, 53-60-51; CORR TASK:  C53-252-03.  DEFECT SIZE: 5'6" X 2.0" X .025"
